Volume 13, Number 1, January-March 2007
|Page(s)||120 - 134|
|Published online||14 February 2007|
Model problems from nonlinear elasticity: partial regularity results
Dipartimento Pe.Me.Is., Piazza Arechi II, 82100 Benevento, Italy; firstname.lastname@example.org
2 Dipartimento di Matematica e Appl. “R.Caccioppoli” Universitá di Napoli “Federico II” Via Cintia, 80126 Napoli, Italy; email@example.com
In this paper we prove that every weak and strong local minimizer of the functional where , f grows like , g grows like and 1<q<p<2, is on an open subset of Ω such that . Such functionals naturally arise from nonlinear elasticity problems. The key point in order to obtain the partial regularity result is to establish an energy estimate of Caccioppoli type, which is based on an appropriate choice of the test functions. The limit case is also treated for weak local minimizers.
Mathematics Subject Classification: 35J50 / 35J60 / 73C50
Key words: Nonlinear elasticity / partial regularity / polyconvexity.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.